Re: Re: Effexor Withdrawal Effects


Friday, Mar 11, 2005

Re: Re: Effexor Withdrawal Effects

Posted by Gillian on 10/19/04 at 06:31 AM

[Read Replies]
[Reply to This Post]
[Return to RoundTable]

I want to stop because it has taken my life over…I am 24 yrs old and have been on it for 4 years. I quit a couple years ago cold turkey for a month and a half and I had to start taking them again because of how painful the withdrawal is (emotionally and physically). At first I started taking it because I was severely depressed for a number of months and couldn’t get out of it…my doctor put me on it without telling me to much about the drug and what it does. It made me feel better about my self and more ‘with reality’ but after a few months I realised I was ‘numb’. I didn’t experience emotions, good or bad…I want to stop…I don’t want to be hooked on this crap for the rest of my life…I know the risks of going cold turkey and have experienced those withdrawal syptoms. I think I am going to talk to my doctor about getting off this stuff. I am scared because I know that withdrawal can be worse then the actual depression…can I handle it? We’ll see…I am mostly worried that I won’t be able to distinguish between withdrawal and having a relapse.


Replies
Posted By # Date & Time

Re: Re: Re: Effexor Withdrawal Effects
jan 0 11/04/04 12:28 PM


Submit Your Reply
Your Name
Your Email
Topic
Message